# SDR 2000UALA00073

- Difficulty date: February 15, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N160UA
- Make and model: Boeing 747238B
- Aircraft serial: 21237
- Aircraft time: 81,764 hours, 20,344 cycles
- Engine: Pwa JT9D7J
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Malfunctioned
- Location: Light Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT OVERHEAD PANEL UNARMED LIGHT STAYS ON WITH SWITCH IN  ARMED POSITION.  *S/D*  RELAY K2 WAS REPLACED (IN OVERHEAD CONTROL PANEL).  NOTE FROM ENGINEERING:  IT IS  NORMAL FOR THE  UNARMED  LIGHT TO  COME ON IF THE  BUTTON  AT DOOR 1 LT IS ACTIVATED (EVEN THOUGH THE  COCKPIT EMERGENCY SWITCH IS IN THE ARMED  POSITION).  THIS CONDITION SHOULD BE CHECKED BEFORE REPLACING ANY PARTS.
